# SDR SIMA20210111004

- Difficulty date: January 11, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVER-WING LATERAL PANEL LOWER NUTPLATE SUPPORT (NR 3 FROM FWD EDGE) IS CRACKED.  C/A: R & R RT OVER-WING LATERAL PANEL LOWER NUTPLATE SUPPORT (NR 3 FROM THE FWD EDGE), IAW SRM 51-40-02.
